MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG IPS; IMPLANT

KLS MARTIN SE & CO. KG IPS; IMPLANT
Model Number 60-000-70-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an ips implant broke.It was removed.

Brand Name
IPS
Common Device Name
IMPLANT
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key21375087
Report Number9610905-2025-00005
Device Sequence Number12917531
Product Code JEY
UDI-Device Identifier00888118100726
UDI-Public(01)00888118100726
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210731
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-70-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown